MathSciNet Relay Station
MathSciNet bibliographic data
MR1694870 34G20 (34A12 34C55 34D45 47J40)
Kopfová, Jana Uniqueness theorem for a Cauchy problem with hysteresis. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3527–3532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement